# SDR AALA20110909TUL04

- Difficulty date: September 8, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 35,473 hours, 5,651 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Indication Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HNL - CREW REPORTED LEFT FUEL INDICATION WAS BLANKING IN FLIGHT.  EMERGENCY DECLARED FLIGHT RETURNED HNL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  BITE CHECK OF FUEL QUANTITY INDICATING SYSTEM SHOWED MULTIPLE PROBES/HARNESS AS WELL AS CONTAMINATION.  SUMPED TANKS WITH NO INDICATIONS OF WATER.  AIRCRAFT CURRENTLY UNDER MAINTENANCE AT HNL.  SYSTEM GROUND CHECK NORMAL OPERATION.
